# SDR ASAA2013032694273

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,094 hours, 6,007 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 28,107 hours, 8,664 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

WITH ONLY NR 1 ENGINE RUNNING. NR 1 ENGINE GENERATOR KICKED OFF LINE AND WOULD NOT RESET.  OCCURRED DURING APU START CYCLE.  NR 1 GCU POSTED IDG FAULT LIGHT IAW FIM 24-21/805 STEP F.(1),   R & R NR 1 ENGINE IDG IAW AMM 24-11-11-500-801, 24-11-11-400-801 AND 24-11-00-700-802. PERFORMED OPS CHECK OF IDG IAW MM 24-11-00-700-802. OPS CHECKED GOOD.
